Thursday, April 16, 2009 ron, Community Member, asks

Q: what happens when you mix celebrex and alcohol

Answer This
Answers (1)
Lisa Emrich, Health Guide
4/16/09 11:29pm

Hi Ron,

 

The information I found on drugs.com stated this:

 

"Do not drink alcohol while taking Celebrex. Alcohol can increase the risk of stomach bleeding caused by Celebrex."

 

In general, it's not a good idea to mix any prescription medications with alcohol.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By ron, Community Member— Last Modified: 01/20/13, First Published: 04/16/09